On tests for the mean direction of the Langevin distribution
T. Hayakawa
Annals of the Institute of Statistical Mathematics, 1990, vol. 42, issue 2, 359-373
Keywords: Asymptotic expansion; central limit theorem; Langevin distribution; likelihood ratio criterion; Watson statistic; Rao statistic; modified Wald statistic (search for similar items in EconPapers)
Date: 1990
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF00050842 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:42:y:1990:i:2:p:359-373
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
DOI: 10.1007/BF00050842
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().